Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 167, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 10, 2013, 1:10 PM MST for Cibola County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2013, 1:10 PM MST (20:10 UTC)
- Expired
- Aug 10, 2013, 2:00 PM MST
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 110 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1470 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:56 AM MST, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 10, 10:56 AM MST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1156 AM MDT SAT AUG 10 2013 .AVIATION... 18Z TAF CYCLE CONVECTION STARTING TO FIRE OVER WRN AND NRN MOUNTAINS AS OF THIS WRITING. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED WITH PLENTIFUL LOW AND MID LEVEL MOISTURE IN PLACE ALONG WITH STRONG SW FLOW ALOFT HELPING TO KEEP STORM UPDRAFTS GOING. STEERING FLOW WILL TAKE THE STORMS SLOWLY NEWD INTO THE RG VALLEY AND ERN PLAINS LATE THIS AFTERNOON/EVENING. LCL MVFR CIGS...STRONG AND GUSTY OUTFLOW WINDS AND SMALL HAIL WITH BE THE MAIN IMPACTS TO AVIATION FROM THE SCT- NUMRS STORMS. ISOLD-SCT CONVECTION SHOULD CONTINUE THROUGH THE OVERNIGHT HOURS AS A SWLY KT JET CORE REMAINS POSITIONED FROM SW TO NE OVER CENTRAL NM. 33 .PREV DISCUSSION...325 AM MDT SAT AUG 10 2013... CONVECTION HAS BEEN ACTIVE DURING THE OVERNIGHT HOURS WITH LOCALLY HEAVY RAIN...ESPECIALLY OVER PORTIONS OF CHAVES AND ROOSEVELT COUNTIES...AND SOME ONGOING HIGHLIGHTS. TPW IMAGERY SHOWS SOUTHWEST/SOUTH CENTRAL AREAS BECOMING WETTER ATTM...INCREASING TO OVER 1 INCH. NAM CONTINUES TO HIT THE SOUTH CENTRAL/SOUTHEAST WITH THE HIGHEST QPF FOR NEXT 18 HOURS BUT ESPECIALLY TONIGHT WHILE GFS SEEMS TO FAVOR THE WRN MTS MORE SPECIFICALLY THE CONTDVD. WHILE HEAVY RAINFALL LEADING TO FLASH FLOODING COULD OCCUR WITH ANY STORM ANYWHERE...DECIDED TO SPREAD THE FLASH FLOOD WATCH FARTHER WWD AND INCLUDE CHAVES COUNTY...AS WELL AS THE JEMEZ WHICH INCLUDES THE LAS CONCHAS BURN SCAR. SOUTHEAST SFC WINDS HAVE BEEN BLOWING AT KSAF WHICH MAY SET UP THAT AREA LATER TODAY. ELSEWHERE AT KABQ THEY HAVE NOT BEEN AS STRONG AS ANTICIPATED SO FAR...BUT HAVE BEEN MORE VIGOROUS FARTHER SOUTH INTO THE TULAROSA VALLEY. IN ADDITION...UPPER JET WILL CONTINUE TO BE STRETCHED FROM SOUTHWEST TO NORTHEAST OVER THE STATE. KEPT THE PRESENT TIMING OF THE WATCH...STARTING AT 11 AM AND ENDING AT MIDNIGHT...BUT IF THE NAM IS RIGHT THEN MAY NEED TO BE EXTENDED AFTER MIDNIGHT FOR AT LEAST SOME AREAS. TRIMMED TODAYS HIGHS SEVERAL DEGREES AND A BIT FOR SUNDAY TOO AS GUIDANCE HAS COME DOWN...AND IN LIGHT OF ONGOING PCPN/CLOUD COVER. SUNDAY APPEARS TO NOT BE AS ACTIVE BUT STILL SCATTERED CONVECTION EXPECTED CENTRAL AND WEST. EXTENDED GFS HAD A FRONT FOR MIDDLE OF NEXT WEEK A FEW RUNS AGO...THEN BACKED OFF ON THE STRENGTH 24 HOURS AGO...AND NOW IS FRONT-O-RAMA STARTING TUESDAY WITH THE UPPER HIGH CENTER POSITIONED FARTHER WEST. THIS ALLOWS EASTERN NEW MEXICO TO BE THE BENEFICIARY OF NORTHWEST FLOW OFF THE MTS AS WELL AS THOSE PESKY FRONTS...AND GFS IS PRETTY WET. 00Z ECMWF SOMEWHAT SIMILAR SO WE POTENTIALLY REVERT TO THE SO CALLED REVERSE MONSOON. EXTENDED POPS ADJUSTED ACCORDINGLY. .FIRE WEATHER... EXCELLENT HUMIDITY RECOVERIES THIS MORNING ACROSS THE EASTERN PLAINS THANKS TO A BACK DOOR COLD FRONT AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVERNIGHT. THE BACK DOOR FRONT...AIDED BY OUTFLOW BOUNDARIES...HAS PUSHED THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING...AND MAY TRY TO MAKE A RUN FOR THE CONTINENTAL DIVIDE BY MID MORNING. BETWEEN THE INCREASED BOUNDARY LAYER MOISTURE AND A RETURN OF THE MONSOONAL PLUME OVER CENTRAL AND WESTERN NM...ANOTHER ACTIVE THUNDERSTORMS DAY IS ON TAP WITH HEAVY RAIN POTENTIAL. WITH THAT SAID...DAYTIME HUMIDITIES WILL GET A BIG BOOST OVER YESTERDAYS READINGS ACROSS CENTRAL AND WESTERN NM. MINIMUM HUMIDITIES WILL BE 10 TO 20 PERCENT HIGHER THAN ON FRIDAY AFTN. STORMS WILL LIKELY CONTINUE INTO THE EVENING AND OVERNIGHT HOURS. GOOD TO EXCELLENT HUMIDITIES AREAWIDE ARE EXPECTED TONIGHT. THE MONSOONAL PLUME SHOULD REMAIN OVER THE STATE ON SUNDAY...BUT THE UPPER HIGH RIDGE AXIS WILL EXTEND WESTWARD LATE IN THE DAY CUTTING OFF THE MOISTURE RETURN FROM THE SOUTH. ADDITIONALLY...NO FRONT WILL DRIVE AN INFLUX OF MOISTURE IN FROM THE EAST...SO OVERALL A LESS ACTIVE DAY. HOWEVER...STORMS WILL BE MOVING EVEN SLOWER THAN TODAY...SO HEAVY RAIN POTENTIAL WILL REMAIN. EARLY NEXT WEEK...THE UPPER HIGH CENTER WILL SHIFT FROM TEXAS WESTWARD ACROSS OLD MEXICO AND END UP NEAR THE BOOTHEEL OF NEW MEXICO BY WEDNESDAY AFTERNOON. THUS...RECYCLE MODE WILL BE IN FULL SWING ON MONDAY...AND SOME DRIER AIR ALOFT WILL WORK INTO THE WEST BY TUESDAY. WITH THE UPPER HIGH SHIFTING WEST...THIS WILL ALLOW FOR NORTHWEST FLOW ALOFT TO DEVELOP OVER THE NORTHEAST...WHICH WILL DRIVE A COLD FRONT INTO THE PLAINS ON TUESDAY. THUS THE BEST STORM POTENTIAL WILL SHIFT BACK TO THE NORTHEAST. THE FRONT WILL CONTINUE TO SAG SOUTH ON WEDNESDAY AND MAY WEAKLY PUSH THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY EVENING. LATE IN THE WEEK...THE UPPER HIGH WILL REMAIN OVER WEST OR SOUTHWEST NM...AND DRY AIR WILL CONTINUE TO FILTER INTO THE STATE AROUND THE HIGH. THUS...THE TREND WILL BE DRIER AND A LITTLE WARMER. THE EASTERN PLAINS WILL HAVE THE BEST CHANCE AT PRECIPITATION WITH WEAK DISTURBANCES MOVING OVER THE AREA IN NW FLOW. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ506>509-511-518>526-529-533-537>540. && SHY
Hazardous weather outlook, Aug 10, 5:00 AM MST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT AUG 10 2013 NMZ501>540-111200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT SAT AUG 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND STORMS...SOME WITH HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING...WILL BE POSSIBLE TODAY AND TONIGHT. HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING...ALTHOUGH POSSIBLE WITH ANY STORM...IS MOST LIKELY ALONG AND SOUTH OF INTERSTATE 40. RECENT WILD FIRE BURN SCARS WILL BE SUSCEPTIBLE TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN SUNDAY...WHICH COULD LEAD TO FLASH FLOODING...ALTHOUGH ATMOSPHERIC CONDITIONS APPEAR TO BE SOMEWHAT LESS FAVORABLE THAN TODAY. AREAS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE ARIZONA BORDER LOOK TO HAVE THE BEST POTENTIAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...FLOODING OR ANY SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Aug 10, 11:42 AM MST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1242 PM MDT SAT AUG 10 2013 NMZ501-502-101915- CHUSKA MOUNTAINS-NORTHWEST PLATEAU- 1242 PM MDT SAT AUG 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN JUAN COUNTY THROUGH 115 PM MDT... AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF RED ROCK...OR ABOUT 28 MILES SOUTHWEST OF SHIPROCK...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN SAN JUAN COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3680 10906 3680 10904 3660 10866 3634 10905 TIME...MOT...LOC 1843Z 234DEG 27KT 3654 10902 CA
Special weather statement, Aug 10, 12:15 PM MST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
115 PM MDT SAT AUG 10 2013
NMZ501-502-101945-
CHUSKA MOUNTAINS-NORTHWEST PLATEAU-
115 PM MDT SAT AUG 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN JUAN COUNTY THROUGH
145 PM MDT...
AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF RED ROCK...OR ABOUT 21 MILES
SOUTHWEST OF SHIPROCK...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
SAN JUAN COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3660 10905 3661 10905 3675 10882 3651 10868
3646 10906 3659 10906
TIME...MOT...LOC 1915Z 240DEG 13KT 3656 10892
CASpecial weather statement, Aug 10, 12:22 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 122 PM MDT SAT AUG 10 2013 NMZ506-507-101945- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 122 PM MDT SAT AUG 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIBOLA COUNTY THROUGH 145 PM MDT... AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF EL MORRO...OR ABOUT 19 MILES SOUTHWEST OF GRANTS...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CIBOLA COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3521 10799 3495 10786 3491 10815 3503 10826 TIME...MOT...LOC 1922Z 234DEG 10KT 3501 10811 CA
Special weather statement, Aug 10, 12:24 PM MST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT SAT AUG 10 2013
NMZ501-502-102000-
CHUSKA MOUNTAINS-NORTHWEST PLATEAU-
124 PM MDT SAT AUG 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN JUAN COUNTY THROUGH
200 PM MDT...
AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SANOSTEE...OR ABOUT 33 MILES
SOUTHWEST OF SHIPROCK...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...SANOSTEE AND TOCITO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3646 10905 3651 10868 3642 10864 3641 10864
3632 10860 3626 10906
TIME...MOT...LOC 1924Z 252DEG 19KT 3637 10893
CASpecial weather statement, Aug 10, 12:47 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 147 PM MDT SAT AUG 10 2013 NMZ506-507-102015- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 147 PM MDT SAT AUG 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIBOLA COUNTY THROUGH 215 PM MDT... AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF MILAN...OR ABOUT 15 MILES SOUTHWEST OF GRANTS...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CIBOLA COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3517 10795 3493 10789 3489 10815 3503 10819 TIME...MOT...LOC 1947Z 247DEG 10KT 3501 10803
Special weather statement, Aug 10, 12:57 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 157 PM MDT SAT AUG 10 2013 NMZ501-503-102030- FAR NORTHWEST HIGHLANDS-NORTHWEST PLATEAU- 157 PM MDT SAT AUG 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN JUAN COUNTY THROUGH 230 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FRUITLAND...OR ABOUT 12 MILES WEST OF FARMINGTON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...FARMINGTON AND FLORA VISTA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3694 10811 3665 10803 3665 10846 3679 10850 TIME...MOT...LOC 1957Z 247DEG 17KT 3674 10835
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 5:40 PM MST | Special Weather Statement | ABQ | Guadalupe | 50 min |
| Aug 9, 5:45 PM MST | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 9, 5:47 PM MST | Special Weather Statement | ABQ | Harding | 43 min |
| Aug 9, 6:54 PM MST | Special Weather Statement | ABQ | Chaves | 51 min |
| Aug 9, 6:56 PM MST | Special Weather Statement | ABQ | Roosevelt | 49 min |
| Aug 9, 7:01 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 59 min |
| Aug 9, 7:29 PM MST | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Aug 9, 7:56 PM MST | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Aug 9, 10:20 PM MST | Special Weather Statement | ABQ | De Baca | 25 min |
| Aug 9, 10:28 PM MST | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 107 min |
| Aug 9, 10:42 PM MST | Special Weather Statement | ABQ | Roosevelt | 48 min |
| Aug 9, 11:28 PM MST | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Aug 9, 11:34 PM MST | Flash Flood Warning | ABQ | Bernalillo, Torrance | 116 min |
| Aug 9, 11:48 PM MST | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 87 min |
| Aug 10, 12:00 AM MST | Areal Flood Advisory | ABQ | Chaves | 90 min |
| Aug 10, 12:47 AM MST | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 88 min |
| Aug 10, 1:36 AM MST | Areal Flood Advisory | ABQ | Chaves, De Baca | 114 min |
| Aug 10, 2:26 AM MST | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 109 min |
| Aug 10, 11:42 AM MST | Special Weather Statement | ABQ | San Juan | 33 min |
| Aug 10, 12:15 PM MST | Special Weather Statement | ABQ | San Juan | 30 min |
| Aug 10, 12:22 PM MST | Special Weather Statement | ABQ | Cibola | 23 min |
| Aug 10, 12:24 PM MST | Special Weather Statement | ABQ | San Juan | 36 min |
| Aug 10, 12:37 PM MST | Areal Flood Advisory | ABQ | Cibola | 113 min |
| Aug 10, 12:47 PM MST | Special Weather Statement | ABQ | Cibola | 28 min |
| Aug 10, 12:54 PM MST | Flash Flood Warning | ABQ | Cibola | 111 min |
| Aug 10, 12:57 PM MST | Special Weather Statement | ABQ | San Juan | 33 min |
| Aug 10, 1:28 PM MST | Special Weather Statement | ABQ | San Juan | 32 min |
| Aug 10, 1:43 PM MST | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Aug 10, 1:46 PM MST | Special Weather Statement | ABQ | McKinley | 29 min |
| Aug 10, 1:59 PM MST | Severe Thunderstorm Warning | ABQ | Cibola | 46 min |
| Aug 10, 2:06 PM MST | Special Weather Statement | ABQ | San Juan | 24 min |
| Aug 10, 2:13 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 2 hr |
| Aug 10, 2:24 PM MST | Areal Flood Advisory | ABQ | McKinley, San Juan | 111 min |
| Aug 10, 2:38 PM MST | Areal Flood Advisory | ABQ | Catron | 112 min |
| Aug 10, 2:42 PM MST | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 48 min |
| Aug 10, 2:46 PM MST | Areal Flood Advisory | ABQ | Cibola | 119 min |
| Aug 10, 2:57 PM MST | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 10, 3:09 PM MST | Special Weather Statement | ABQ | 36 min | |
| Aug 10, 3:36 PM MST | Areal Flood Advisory | ABQ | Rio Arriba | 114 min |
| Aug 10, 3:44 PM MST | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 10, 3:52 PM MST | Special Weather Statement | ABQ | Santa Fe | 23 min |
| Aug 10, 3:56 PM MST | Severe Thunderstorm Warning | ABQ | Santa Fe | 49 min |
| Aug 10, 4:26 PM MST | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 10, 4:28 PM MST | Special Weather Statement | ABQ | Rio Arriba | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.